# SDR SWAA2014061629100

- Difficulty date: May 18, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 56,997 hours, 33,846 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN WW SPAR VERTICAL PRESS WEB CRACKED AT BS 663, BETWEEN RBL 31.83 TO RBL 45.64.  REPAIRED WEB IAW SRM.
